Zista Cetirizine Antihistamine Tablets 100 Pack — Highbrook Pharmacy Skip to content
$3.99 urban shipping | Free shipping over $100 | Click & collect from Highbrook Pharmacy | Earn rewards on every order
$3.99 urban shipping | Free shipping over $100 | Click & collect from Highbrook Pharmacy | Earn rewards on every order

Zista 10mg Tablets 100

Original price $0.00 - Original price $0.00
Original price $0.00
$7.99
$7.99 - $7.99
Current price $7.99

Zista is an antihistamine tablet containing cetirizine hydrochloride. It is taken to relieve the symptoms of hayfever and other allergic conditions.

Used for / Benefits

  • Seasonal rhinitis (hayfever)
  • Perennial allergic rhinitis
  • Conjunctivitis
  • Pruritus (itchy skin)
  • Urticaria of allergic origin
  • Insect bites

Product details

  • Form: Tablets
  • Pack size: 100 tablets
  • Active: Cetirizine hydrochloride
  • Suitable for: Adults and children 2 years and over

Ingredients

Each tablet contains cetirizine hydrochloride 10mg.

Directions

  • Adults and children 6 years and over: 1 tablet daily (10mg)
  • Children 2 to 6 years: half a tablet daily (5mg)

Warnings

Please seek medical advice before taking this medicine if you:

  • have kidney problems
  • are pregnant
  • are breastfeeding

Although this medicine is unlikely to affect the ability to drive or operate machinery, there may be a few people that might be impaired, so caution should be taken.

Always read the label and use only as directed. If symptoms persist, see your healthcare professional.